# SDR HEEA954848

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 40008519916
- Condition: Malfunction
- Location: Auto Pilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER INOPERATIVE. TIME SINCE REPAIR 1284:40.
